# SDR DALA201804272856

- Difficulty date: April 26, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 44,456 hours, 23,272 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD AISLE EMERGENCY LIGHT AT SEATS 10ABC & DEF WAS INOPERATIVE, CONNECTED THE ELECTRICAL CONNECTOR.
